BibTeX record journals/jsiaml/Kaizu12

download as .bib file

@article{DBLP:journals/jsiaml/Kaizu12,
  author    = {Satoshi Kaizu},
  title     = {The existence of solutions to topology optimization problems},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {33--36},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.33},
  doi       = {10.14495/jsiaml.4.33},
  timestamp = {Mon, 16 Dec 2019 14:09:41 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/Kaizu12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics